# SDR UPS04842334

- Difficulty date: April 5, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575031
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1, ENGINEERS SEAT TRACKS HAVE ELONGATED HOLES.  REMOVED FWD F/E'S SEAT TRACK IAW DC8 SRM 51-3-0 LOCATED AND DRILLED SE AT TRACK IAW DC8 SRM 51-1-24 AND INSTALLED IAW DC8 SRM 51-3-1
